# SDR CALA2022012700251

- Difficulty date: January 27, 2022
- Submitted: January 28, 2022
- Operation: Air carrier
- Aircraft: N76516
- Make and model: Boeing 737824
- Aircraft serial: 37096
- Aircraft time: 42,776 hours, 15,045 cycles
- System (JASC): 4900 · Airborne Auxiliary Power Unit (APU) System
- Part: Duct Clamp
- Part number: 58000191075
- Condition: Unsecure
- Location: Apu Comparment
- Stage of operation: TO
- How discovered: O
- Nature of condition: M
- Precautionary procedure: D, F

## Discrepancy

DEBRIEFED CREW AFTER RETURN TO THE FIELD, APU FIRE BOTTLE HAS BEEN DISCHARGED. 1/27AIR TURN BACK. THE CREW DECLARED AN EMERGENCY AND RETURNED TO THE GATE DUE TO APU FIRE WARNING AND INDICATION. THE PILOT DISCHARGED THE BOTTLE, AND TWO PSUS WERE DEPLOYED ON THE PASSENGER CABIN. AC TOWED FROM THE GATE TO PEMCO HANGAR. UPON INVESTIGATION, AN APU EXHAUST DUCT CLAMP WAS NOT SECURED. JC 29-4981-1-2500 WAS PERFORMED DURING C CHECK FOR INSPECTION OF EXHAUST DUCT CONDITION SO, THE EXHAUST WAS REMOVED DURING C CHECK VISIT BY PEMCO PERSONNEL. CURRENTLY, PEMCO PERSONNEL ARE WORKING ON AIRCRAFT.
